MathSciNet Relay Station
MathSciNet bibliographic data
MR2373602 35J60 (35P30)
Emamizadeh, B.; Zivari-Rezapour, M. Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1725–1731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement